# SDR SWAA2020121533163

- Difficulty date: November 30, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV A EXTERIOR LIGHT ASSEMBLY CRACKED 448318.  REPLACED FWD LAV EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONS CHECK GOOD, IAW AMM 33-51-14-960-802 WN9219.
